# SDR SIMA20230305003

- Difficulty date: March 5, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N769KW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000024
- Aircraft time: 36,729 hours, 29,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17092856001
- Condition: Corroded
- Location: Aft Galley Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 AFT GALLEY FLOOR GUSSET IS CORRODED AT FRAME 84 JUST OUTBD OF THE R/H FLOOR SEAT TRACK. (LEVEL 2 CORROSION)-C/A-REMOVED AND INSTALLED NEW AFT GALLEY FLOOR GUSSET AT FRAME 84 JUST OUTBD OF THE R/H FLOOR SEAT TRACK IAW EMB 170 SRM 51-40-08
